# SDR SWAA2022050289847

- Difficulty date: March 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 400+2; BS 400+6; BS 400+10; BS 400+14; BS 420+13; BS 440+2; BS 440+6; BS 460+2; BS 460+7; BS 460+10. / [01] REMOVED CORROSION FROM FCB L/H FLOOR TO SIDEWALL SUPPORT AT BS400+2 MEASURED1.5'L X 0.8'W AND 0.0055'DEEP ORIGINAL THICKNESS OF 0.040' FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2  REMOVED CORROSION FROM FCB L/H FLOOR TO SIDEWALL SUPPORT AT BS400+6 MEASURED1.5'L X 0.8'W AND 0.010'DEEP ORIGINAL THICKNESS OF 0.040' FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2  REMOVED CORROSION FROM FCB L/H FLOOR TO SIDEWALL SUPPORT AT BS400+10 MEASURED1.3'L X 0.9'W AND 0.0085'DEEP ORIGINAL THICKNESS OF 0.040' FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2  REMOVED CORROSION FROM FCB L/H FLOOR TO SIDEWALL SUPPORT AT BS400+14 MEASURED1.2'L X 0.6'W AND 0.007'DEEP ORIGINAL THICKNESS OF 0.040' FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2[05] LOCATED AND DRILLED NEW FWD CARGO COMPARTMENT LH FLOOR TO SIDEWALL SUPPORT AND SPLICE BS 400 TO BS 500D LBL 24 WL 156 IAW SRM 51-40-05; DWG 143A7501; DWG 143A7500 AND SRM 53-00-53-2R-5  MATERIAL USED BAC1496-444#7075T62;EXTRUSION;LOT#1485
